# SDR CALA2017102003692

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 43,197 hours, 13,805 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 13431
- Condition: Burned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O, O

## Discrepancy

AUDIBLE WHIRRING NOISE WITH STRONG ODOR COMING FROM ABOVE LAVATORY B.  UNABLE TO VERIFY THE REPORTED NOISE OR SOURCE OF THE ODOR.  ODOR WENT AWAY AFTER REMOVED AND REPLACED BURNED MIRROR LIGHT BALLAST.
